# SDR SWIA202501270023

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 51,379 hours, 32,999 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD HEAT CAUTION MESSAGE AT CRUISE. RAN QRH AND THE MESSAGE CLEARED. SHORTLY LATER THE ENTIRE LEFT OUTER WINDSHIELD CRACKED AND IS FULLY WEBBED.    (FLIGHT 5562 - FILED CLOSED)    CONFIRMED IT IS LEFT SIDE WINDOW THAT IS FULLY CRACKED NOT LEFT WINDSHIELD.SEE AML 1516528PERFORMED OPS CHECK OF LH AND RH WINDSHIELD TEMPERATURE CONTROLLER IN REF TO CRJ 700 AMM 30-41-06, OPS CHECK GOOD OF LH AD RH WINDSHIELD AT THIS TIME.
